# SDR 2002UALA01904

- Difficulty date: December 30, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N356UA
- Make and model: Boeing 737322
- Aircraft serial: 24362
- Aircraft time: 41,684 hours, 24,017 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE BETWEEN WL194 AND WL207.5 AND BODY STATION 227.8 AND BODY STATION 243.7. AREA IS JUST FORWARD AND ABOVE RIGHT PITOT TUBE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.INSTALLED REPAIR DOUBLER.
